# SDR DALA2015120307367

- Difficulty date: December 3, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 37,288 hours, 31,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, NOTED AFT EMERGENCY LIGHTS OUT STARTING AT ROW 25C.  REPLACED EMERGENCY LIGHT BATTERY, CHARGER AND OPERATION CHECKED GOOD.
